# SDR FDEA201506242016

- Difficulty date: June 24, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5724681420100
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT OF REAR SPAR HYD SUCTION LINE CLAMP BLOCK ATTACHMENT BOLT CHAFING ON RIB 7A.  CUT OUT EDGE COMPLIED WITH EA 6-5710-T0318026 ON LT RIB 7A OTBD EDGE DUE TO MATERIAL REMOVED FROM RIB EXCEEDED SRM LIMITS IAW SRM 57-20-19.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
